# SDR R7MR35512

- Difficulty date: June 27, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N102HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0159
- Engine: Pwa PW206B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Pickup
- Part number: 430106202
- Part serial: 011402600862
- Condition: Inoperative
- Location: Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTROMAGNETIC NG SPEED PICKUP INOPERATIVE.  ROTOR NEEDLE ERATIC.  AIRFRAME PART FOR EC135 CONFIGURATION.  NO ENGINE TO REFERENCE.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
